Convergence of approximate solutions to nonlinear Caputo nabla fractional difference equations with boundary conditions
MetadataShow full metadata
This article studies a boundary value problem for a nonlinear Caputo nabla fractional difference equation. We obtain quadratic convergence results for this equation using the generalized quasi-linearization method. Further, we obtain the convergence of the sequences is potentially improved by the Gauss-Seidel method. A numerical example illustrates our main results.
CitationLiu, X., Jia, B., Gensler, S., Erbe, L., & Peterson, A. (2020). Convergence of approximate solutions to nonlinear Caputo nabla fractional difference equations with boundary conditions. Electronic Journal of Differential Equations, 2020(04), pp. 1-19.
This work is licensed under a Creative Commons Attribution 4.0 International License.